MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOAIR 84" END406 US/CAN PUMP; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOAIR 84" END406 US/CAN PUMP; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 2941
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient developed a bed sore from a stryker mattress.No information has been provided regarding the severity or treatment of the bed sores.Attempts have been made to reach the customer for more information; however, the customer has not responded to these attempts.
 
Additional Manufacturer Narrative
Section b5 has been updated to reflect additional information provided by the user facility.The user facility was not able to make the device available for evaluation and stated that the pressure injury was a result of use error, section h codes have been updated to reflect this.
 
Event or Problem Description
It was reported a patient developed a bed sore from a stryker mattress.Upon further investigation it was found that the user facility disconnected the air flow to the mattress, which caused the surface to completely deflate.The patient was not able to be moved to a different surface and developed a bed sore.

Brand Name
ISOAIR 84" END406 US/CAN PUMP
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10896345
Report Number0001831750-2020-01213
Device Sequence Number3284923
Product Code FNM
UDI-Device Identifier07613327504002
UDI-Public07613327504002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2941
Device Catalogue Number2941000001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;